2 x 40 PACKS = 80 TABLETS TOTAL
Product Description & Features
- Head Ache / Tension Head Ache
- Migraine Headache
- Cold and Flu Symptoms
- Period Pain
- Muscular Pain
- Sore Throat
Each tablet contains:
Directions For UseAdults and Children over 12 years: 2 Tablets | Every 4-6 hours with water as required (Maximum 8 tablets in 24 hours)
KEEP TO THE RECOMMENDED DOSE
Warnings and DisclaimersDO NOT USE:
- If using other medicines containing Paracetamol or Caffeine, unless advised to do so by your doctor or pharmacist.
- If the package use-by date has expired
- For children below the age of 12.
- For more than 48 hours for children aged 12-17 except on medical advice.
- For more than a few days at a time in adults except on medical advice
If an overdose is taken or suspected, ring the Poisons Information Center (Australia 131 126) or go to the hospital immediately
even if you feel well because of the risk of delayed serious liver damage if left untreated.
CAUTION: Limit the use of caffeiene-containing product (including tea and coffee) when taking these tablets. One does of Pharmacy Health Paracetamol and Caffeine contains 130mg of Caffeine - this is about the caffeine content of two cups of instant coffee. Caffeine may cause sleeplessness if it is taken up to several hours before going to bed.